# SDR ASAA2018051624750

- Difficulty date: May 16, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751012
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT BAFFLE UNDER TRANSITION PANEL STA.500E TO 500F WAS FOUND TO HAVE OVERSIZED HOLES. GROUNDED - YES. REMOVED AND REPLACED WITH NEW RT BAFFLE IAW BAC DWG 143A7505 REV - AND SRM 51-40-02 PART 143A7510-12 PO 916742.4.
